# SDR SWAA010819

- Difficulty date: March 17, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 60,845 hours, 65,853 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Connector
- Part number: W002
- Condition: Loose
- Location: Epr Indicator
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 40 KNOTS, NR 2 ENG EPR INDICATOR INOP.  CLEANED CONNECTOR AT EPR INDICATOR PER MM.  OPS CHECK GOOD.
